Volume 3, Issue 5, September 2018, Page: 100-101
Algorithmic Computation of Annamalai’s Geometric Series and Summability
Chinnaraji Annamalai, Vinod Gupta School of Management, Indian Institute of Technology, Kharagpur, India
Received: Oct. 12, 2018;       Accepted: Oct. 23, 2018;       Published: Oct. 24, 2018
DOI: 10.11648/j.mcs.20180305.11      View  251      Downloads  33
Abstract
This paper presents a new mathematical technique for computation of geometric series and summability. This technique uses Annamalai’s computing model of algorithmic geometric series and its mathematical structures for further development of the infinite geometric series and summability. This could be very interesting and informative for current students and researchers.
Keywords
Mathematics of Computation, Summability, Algorithmic Geometric Series
To cite this article
Chinnaraji Annamalai, Algorithmic Computation of Annamalai’s Geometric Series and Summability, Mathematics and Computer Science. Vol. 3, No. 5, 2018, pp. 100-101. doi: 10.11648/j.mcs.20180305.11
Copyright
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Annamalai C 2018 “Annamalai’s Computing Model for Algorithmic Geometric series and Its Mathematical Structures”, Mathematics and Computer Science – Science Publishing Group, USA, Vol 3(1), pp 1-6.
Browse journals by subject